# SDR IPXA2016020398865

- Difficulty date: January 13, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 50,348 hours, 10,749 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: WSP0798505
- Part serial: 0039
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, DISCOVERED CORROSION ON RCB WALL LOWER CLOSE OUT SURFACE AT BS Y=500.175 AND X= 12.5.  ACCOMPLISHED BLEND REPAIR ON RCB WALL LOWER CLOSE OUT SURFACE AT BS Y=500.175 AND X= 12.5 IAW VT-SAA 011-5310-01-A6065 REV I/R AND EO MD11-5310-59744-A.
